NocaLove

Pretty Op and Medications

2 posts in this topic

I am going to my 3rd scheduled weight loss class next week. I have a Bipolar diagnosis and recently started a new meday which causes weight gain. I have been on it and have gained 5 lbs. Has anyone else dealt with being on medication that causes weight gain? 

Share this post


Link to post
Share on other sites

I am also bipolar, and I gained a lot of weight on Lithium. I had to go off that med and I tried a few others before I settled on Lamictal. This drug does not cause weight gain for me. I feel for you. It's hard, because so many psychiatric drugs do cause weight gain. And that does not help at all when you are going through this process. What drug do they have you on?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now